# SDR QXEA0000712

- Difficulty date: March 3, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND WING TOP SKIN STRINGER 2.31 FORWARD FLANGE HAS CORROSION 1 INCH OUTBOARD OF WS 9270.  REPAIRED IAW FOKKER SRM 51-10-04.
